Skip to main content

The Black Fly Trail Race consists of a unique and challenging series of timed foot races on the trails and ski hills at Camp Fortune in Old Chelsea, Québec. Participants will race around either a short or long course, completing as many loops as possible within their prescribed time limit (3, 6, 12 or an insane 24 hours!). All runners will pass through a well-stocked checkpoint on each loop, where food and water will be available along with a crowd of crazy supporters to cheer them on!

Also new for the Black Fly in 2019 is the Bushtukah-3BR Trail Running Mini-Festival! On Saturday, May 18th, Bushtukah and 3beavers racing will host an afternoon of trail running clinics, gear demos and speakers to get the Black Fly party weekend started! At 2pm we will host a free and unique race called "Brian's Buster", which will consist of an approximate 2km course up and down Brian's Climb and Descent and back to the start line at full throttle! The afternoon will then culminate with the start of the 24-hour race at 6pm! 

Registration fees

3-Hour Race

Registration closes in 25 days 23 hours
  • Includes a Black Fly "Buff"

    1. $45.00
      Nov 1 – Dec 31
    2. $50.00
      Jan 1 – Apr 15
    3. $55.00
      Now registering Apr 16 – May 15
      Register

6-Hour Race

Registration closes in 25 days 23 hours
  • Includes a Black Fly Technical Running Shirt

    1. $80.00
      Nov 1 – Dec 31
    2. $85.00
      Jan 1 – Apr 15
    3. $90.00
      Now registering Apr 16 – May 15
      Register

12-Hour Race

Registration closes in 25 days 23 hours
  • Includes a Black Fly Technical Running Shirt AND "Buff"

    1. $130.00
      Nov 1 – Dec 31
    2. $140.00
      Jan 1 – Apr 15
    3. $150.00
      Now registering Apr 16 – May 15
      Register

24-Hour Race

Registration closes in 25 days 23 hours
  • Includes a Black Fly Technical Running Shirt and a unique Black Fly belt buckle for finishers of at least 10 laps!

    1. $165.00
      Nov 1 – Dec 31
    2. $175.00
      Jan 1 – Apr 15
    3. $185.00
      Now registering Apr 16 – May 15
      Register

Event Schedule

  • May 18 1:00 PM EDT - Bushtukah Trail Mini-Festival

  • May 18 3:00 PM EDT - Brian's Buster 2km Fun Race

  • May 18 6:00 PM EDT - 24-Hour Race START

  • May 19 6:00 AM EDT - 12-Hour Race START

  • May 19 9:00 AM EDT - 3/6-Hour Race START

Contact Information

Event Location

Camp Fortune, Chemin Dunlop, Chelsea, QC, Canada

Click here to view map